# SDR ASAA2016120719049

- Difficulty date: December 7, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 38,225 hours, 11,463 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT HSS 129.5, APPROX. 1 INCH IN LENGTH, 4 INCHES AFT OF EXISTING REPAIR EDGE.  ACFT GROUNDED. LOCATED AND REMOVED DAMAGE AREA IAW SRM 55-10-01, FABRICATED FILLER AND DOUBLER IAW SRM 55-10-01-2R-11, ALODINED AND PRIMED FILLER AND DOUBLER IAW SRM 51-20-01, INSTALLED FILLER AND DOUBLER IAW B737-800 SRM 51-40-02.
